# SDR AALA20031318

- Difficulty date: November 24, 2003
- Submitted: November 25, 2003
- Operation: Air carrier
- Aircraft: N567AM
- Make and model: Doug DC-9-83
- Aircraft serial: 53293
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD  CEILING EMERGENCY LIGHTS OVER ROWS 29D AND 28D INOPERATIVE.  REPLACED BATTERY PACK FOR CEILING EMERGENCY LIGHTS OVER ROWS 29D AND 28D.  SYSTEM GROUND CHECKED NORMAL OPERATION.
